# SDR SIMA201105408

- Difficulty date: February 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 22,509 hours, 19,916 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT SIDE FUSELAGE TO VERTICAL STABILIZER FORWARD ATTACH ANGLE CRACKED NEAR 3RD RIVET FROM AFT EDGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SIDE FUSELAGE TO VERTICAL STAB FORWARD ATTACH ANGLE IAW EO EM-53MR-1281.  THE AIRCRAFT WAS RETURNED TO SERVICE.
